# SDR CALA2019072801254

- Difficulty date: July 25, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 60,047 hours, 20,235 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Part number: CAL93311
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LATCHES FOR COCKPIT DOOR SNAPPED TO UNLOCK IN FLIGHT. UNABLE TO RESECURE. REMOVED AND REPLACED C/P DOOR ASSY PER 52-52-02 PG 401 DUE TO LOCK MECHANISM FAILURE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1826650 SN OFF 0338 DOOR, FLIGHT DE OFF 29-5251-9-9004 0338 ON 29-5251-9-9004 0044.
